Applied Mathematics and Optimization

, Volume 55, Issue 3, pp 327–357 | Cite as

Error Estimates for a Stochastic Impulse Control Problem

Article

Abstract

We obtain error bounds for monotone approximation schemes of a stochastic impulse control problem. This is an extension of the theory for error estimates for the Hamilton-Jacobi-Bellman equation. We obtain almost the same estimate on the rate of convergence as in the equation without impulsions [2], [3].

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer 2007

Authors and Affiliations

  1. 1.CMAP, Ecole Polytechnique, INRIA-Futurs91128 PalaiseauFrance
  2. 2.Laboratoire Jacques Louis Lions, Universite Denis Diderot, 175 rue du ChevalaretParisFrance
  3. 3.Unite de Mathematiques Appliquees, ENSTA, 32 Bd Victor75739 Paris Cedex 15France

Personalised recommendations